# SDR SWAA2021061576678

- Difficulty date: May 24, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 44,998 hours, 22,643 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 45-002; RH RIB DEFLECTOR; INBOARD ATTACH ANGLE IS CRACKED AT LOWER FASTENER HOLE COMMON TO RIB DEFLECTOR. ; / REMOVED CRACKED ANGLE IAW SRM 51-40-02-0G-0 FIGURE 8. VERIFIED NEW CLIP P/N115A6260-2 TAG# 52109 IAW DWG 115A6200 REV .B VERIFIED STEP 2 IS COMPLETE VERIFIED STEPS 2 AND 3 LOCATED AND DRILLING HOLES NEW CLIP IAW SRM 51-40-05-0G-0 VERIFIED STEP 5 IS COMPLETE VERIFIED STEPS 5 AND 6 OK TO INSTALL NEW ANGLE INSTALLED CLIP ON R/H RIB DEFLECTOR IAW SRM 51-40-02-0G- AND DWG 115A6200 REV B VERIFIED STEP 8 IS COMPLETE VERIFIED STEPS 8 AND 9 REMOVED AND REPLACE R/H WING RIB DEFLECTOR I/B ATTACH ANGLE (CLIP) IAW SRM 51-40-02-0G-0 AND DWG 115A6200 REV B
